| Model Number |
CC60WF |
| Medical Device Problem Codes |
Device Damaged Prior to Use (2284); Scratched Material (3020)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-health care professional reported with a description of scratched intraocular lens (iol).Additional information has been requested.
Additional Manufacturer Narrative
Additional information provided in a.1., a.2., a.3.A, a.4., b.2., b.5., d.5., h.6.And h.11.Based on information received following submission of the initial report, this event does not meet criteria for reporting as a malfunction.No further reports required.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been requested, received and stated surgeon noticed scratch on lens prior to implant upon opening.There was no patient contact.